# SDR SWAA2022041110534

- Difficulty date: December 5, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 57,361 hours, 35,193 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED BODY FAIRING ACCESS PANEL 192BL AT LOWER FUSELAGE / REPAIRED BODY FAIRING ACCESS PANEL 192BL AT LOWER FUSELAGE AS PER B737-700 SRM 51-70-04-2R-10 REPAIR 10. TOOL USED CALIPER P/N 2340A11 S/N B17119057 DUE DATE 18-DEC-19; HOT BONDER P/N HCS9200B S/N 13061394 DUE DATE 25-JAN-20; SCALE P/N CL5000 S/N AE-39089 DUE DATE 02-MAY-20; HOT BONDER P/N HCS9200B S/N 12041156 DUE DATE 17-JUL-20; SCALE P/N CL5000 S/N AE-408753 DUE DATE 15-FEB-20; HOT BONDER P/N HCS9000B-AV S/N 18164925 DUE DATE 14-MAY-20.
